Help Save the Life of a Loved One


Date: Monday July 16, 2018

header
 

The signs of an opiate overdose
How to reverse an opiate overdose
About new treatment approaches

Every day, at least one Long Islander dies from an opiate overdose and those are only the ones we know of - the ones directly caused by heroin or prescription painkillers, such as Percoset or Oxycodone.

About 7 out of 10 died at home.

If you don’t think it can happen to someone you care about, please think again. Overdoses can happen to anyone.

Don’t Miss A Chance To Save A Life!

Tuesday, August 28, 2018 - 6pm - 7:30pm
LOCAL 338 Office at 1505 Kellum Place, Mineola, New York 11501

You can receive a FREE overdose reversal agent, Naloxone - and we’ll show you how and when to use it. We’ll also tell you about Nassau’s newest and effective treatment approaches - including injectable, extended - release Naltrexone, and integrated care.

Event Sponsored by:

Please RSVP by August 14th
Call Jennifer Lipack at (516) 294-1338 Ext. 1304 or email JLipack@local338.org

For more information, visit www.nassaucountyny.gov/overdose
 

LOCAL 338 RWDSU/UFCW  •  1505 Kellum Place  •  Mineola, New York 11501
Main Office (516) 294-1338  •  Union Call Center (516) 294-1338 ext. 1775  •  Medical Call Center (516) 294-1338 ext. 1776
This site is designed to be best viewed using Internet Explorer 7 or newer.